Health knowledge made personal
Join this community!
› Share page:

Night time flu-like body aches, chills, eyes hurt behind, headache. Only happens in the late evening. Feel drained, but not si


Posted by tiredintn

I'm female, 51 years of age.  Hysterectomy 10 years ago.  No HRT due to blood clotting disorder.  Take warfarin every day of my life.
 
Answers (5)
Sort by: Newest first | Oldest first

 I don't have an answer, but This sounds just like me, The one about Janus wrote about her friend. 

I have had about 6 of these episodes now, I call them episodes because it will last for hours and has had to me in the evenings also. not that I think it is brought on only in evenings! Just tring to point out no Doctor open. Anyways by morning, hours later as I have pointed out, it seems to subside, I'm worn out and tired from it.

This is how it starts out....I get these chills, It;s 70 degrees, I'm so cold that I will have a fire going a heating blanket on me with the down comfort blanket also wearing a big thick robe on under all this...

I could not get warm, then the body stiffness kicks in,  it's almost like I'm going into a paralysis state, REALLY, I can barley move any part of my body, then I get so worn out from it I go into a deep sleep,  call it the coma state. As that not enough then comes the headache from hell and pressure behind my eyes, the kind of headache that when you move your eyes around they feel like there going to fall out of the eye socket! next day Chills have gone but the body stiffness is still there, and I almost sleep the whole next day away, from the episode. WHAT THE HECK IS THIS?..

 SERIOUSLY! iT'S SCARY! I have told my Doc a couple of times about it and he said, he wondered if it was a virous? 6 times in a few months? Heck, I don't know all I do know is, I start I wondering is this how it feels before you die? Has anyone expirenced this or know what it could be? HELP!

I too dont have an answer but I have been going through the same thing for about 4 months. In fact lastnight was one of those nights. It sets in in the late evening and is gone by morning. I get this about once a week. chills, aches, hurts to move eyes, feels just like the flu. I have a very through doctor and when I went to her about this she order a bunch of bloodwork and a chest xray. I said I havent had any problems with my chest she said it can sometimes be the cause of this description. the results on all the tests came out normal. 2 months ago I was diagnosed with diverticulitis, which is where your large intestine bulges and stuff can get in there and cause an infection. I know when Im getting a flare up of diverticulis because my left lower side hurts. I am starting to connect a pattern with the night flu symptoms with a flare up of diverticulits to follow the next day or two. I have no idea if this is the cause of mine. Im thinking that if it is then maybe its my body fighting it off,the starting of an infection. but why would it only be at night? so anyway, maybe if any of you have had lower stomach pain or any other symptoms of diverticulis then you might see a link, which would be cool, to know that that might be the cause. Laura
I would associate your symptoms with stress – at work or priviate. I have experienced two periods of migrains in my life, when I was in a dilemma about the direction of my life and when I was unhappy at work and in my personal life. When the situations were resolved, the migrains disappeared too. Stress is a devastating factor in the psychological and physical well-being of the body and can manifest itself as different symptoms. When something is out of alignment in the body, the best thing to do is what is known to create balance – yoga. Without dealing with every symptom, yoga will align the physical body,  the energy fields. Also relaxation/meditation practice. Remember, our bodies are wise and can heal themselves. We just need to meet them half way.

Good day.
I have recently started warfarin treatment; i had DVT +-1 month ago and have been on warfarin also for just over a month now. Initiaaly my treatment went fine but now: I also wake up at night with bad chills, a mild fever, anxiety, and feeling nausious.I also have pain in my abdomen during the day most of the time and also dont feel well generally too. After reading quite alot of articles i am thinking that the above is side effects of the warafrin. 

Has anyone got an idea on what actually cuases this, or are they purely warfarin side effects  - if so what can we do about that?

 I want to speak to my ddoctor about redducing my warfarin dosage(and reduce INR), because I cannot carry on with the pain etc.
thank you in advance here!

Go to bed before 10 am. Don't watch TV before, nor anything exciting. Make sure to have complete darkness in the room. (I keep all LED lights covered). Drink an herb tea for sleeping before. Try concentrating on deep breathing, extending the belly, not chest. These are simple, common sense things, perhaps can help!

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: